# SDR ASAA0280361

- Difficulty date: October 9, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 49286651
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY DOOR CRACKED ON AFT TOP SIDE.  REPLACED DOOR STOP PER MM 52-31-01.  (M)
